# SDR AU981701

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE CONTACTED BY CARGO LOADING MACHINERY ADJACENT TO THE FORWARD CARGO DOOR, CAUSING THE FOLLOWING DAMAGE:  1.2 INCH HOLES IN SKIN AT STA 520 - STA 540, EITHER SIDE OF STRINGER S40R.  2.  SKIN AND STRINGERS FROM STA 500 - STA 520 ABOVE STRINGER S38R TO S44R.  3.  SKIN AND STRINGERS FROM STA 680 - STA 700 ABOVE STRINGER S38R TO S42R.
